RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nesmelova, Ol'ga Vladimirovna

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:514
Abstract pages:182
Full texts:72
References:25
E-mail:

http://www.mathnet.ru/eng/person139662
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. S. M. Chujko, O. V.  Nesmelova (Starkova), “Autonomous Noether boundary-value problems not solved with respect to the derivative”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 132 (2017),  144–148  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 230:5 (2018), 799–803  scopus
2015
2. S. M. Chujko, O. V. Nesmelova, D. V. Sysoev, “Nonlinear boudary value problem in the case of parametric resonance”, Computer Research and Modeling, 7:4 (2015),  821–833  mathnet
2014
3. S. M. Chujko, O. V. Starkova, P. V. Kulish, “Periodic boudary-value problem for Hill's equation in the case of parametric resonance”, Computer Research and Modeling, 6:1 (2014),  27–43  mathnet
2012
4. S. M. Chujko, O. V. Starkova, “The modified twosweep iteration technique for the constraction of Mathieus functions”, Computer Research and Modeling, 4:1 (2012),  31–43  mathnet
2011
5. S. M. Chujko, O. V. Starkova, A. S. Chuiko, “Autonomous noetherian boundary-value problem in special critical case”, Computer Research and Modeling, 3:4 (2011),  337–351  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020